tring to find out more about this drug :: glyceset

cwkw6
By cwkw6 Latest Reply 2012-02-22 18:13:03 -0600
Started 2012-02-14 17:11:28 -0600

the dotor at the clinic iimi going tto just priscribed it to me


13 replies

cwkw6
cwkw6 2012-02-22 18:13:03 -0600 Report

well i say my deitation and im set up for a 1600 to 1800 carb deit and she has some goals she gave me.

cwkw6
cwkw6 2012-02-16 00:42:01 -0600 Report

just got done seeing the old pratice but new doctor and he want me to loss 2# till im at 175# & walk 30 mins 5x per week start with there dietician and redo a1c in 3 mths

jayabee52
jayabee52 2012-02-16 01:13:41 -0600 Report

does what you said mean that you will not be taking the gylycesset, or do you mean you are supposed to take the new drug PLUS do these things?

cwkw6
cwkw6 2012-02-16 02:03:23 -0600 Report

the new doctor want me to not take for the fact of the ill side affects but to do the main goals he set up

kdroberts
kdroberts 2012-02-16 17:38:38 -0600 Report

Probably wise. In general the results you get from Glyset (and Precose which is similar) are low and the side effects are high. It's been around for 6 years or so but my endo once said that virtually every patient he has ever put on either has stopped within 6 months because of the side effects.

jayabee52
jayabee52 2012-02-16 13:04:20 -0600 Report

That's good. The past 2 weeks I have been going through some gastric disturbances (intense gas, diarrhea) myself and I couldn't think of anyone willingly wanting to put themselves in the running (no pun intended) for that.

cwkw6
cwkw6 2012-02-16 17:29:11 -0600 Report

you are rite the new dr wants me to not have much more inconveince for the fact that im starting to walk and change diet and severing sizes

cwkw6
cwkw6 2012-02-16 17:31:15 -0600 Report

my wife and i are going to be looking for better health insurance throughthe fact we cang et aarp now and the offer better eye and other insurance then the state for secondary ins

jayabee52
jayabee52 2012-02-14 18:18:10 -0600 Report

Howdy Cwkw!
This seems like a fairly new med on the market. You might not find many who have taken this (of course I could be wrong) I looked it up in another source the article is here ~ http://www.ncbi.nlm.nih.gov/pubmedhealth/PMH0...

I pray you find the information you need!

James

cwkw6
cwkw6 2012-02-14 18:38:54 -0600 Report

well it that drug or some other coktail or they want me to start insulin injection at nite

jayabee52
jayabee52 2012-02-14 20:42:29 -0600 Report

I understand from doing internet research on several kinds of "carb blockers" that most of them can cause intestinal distress. This drug contains a carb blocker and when I checked the info in the link I provided I found this: "Miglitol may cause side effects. Tell your doctor if any of these symptoms are severe or do not go away:
>gas
>diarrhea
>stomach pain."

I suffer from the first two (and I am not on any carb blocker). I would love to be not having this problem. I guess you might want to ask what the other drug cocktail might be. And I have been on insulin injections before and may eventually need to go back on them. Insulin is nothing bad or shameful about using it. The only problem might be if you are deathly afraid of needles. Many people were afraid of needles but if it was a choice between a poke with a needle and slow painful death by diabetes complications, they got over their fear and found giving themselves an injection not so bad.